On the relative equitability of a family of taxation rules
A taxation problem consists of collecting a given amount of taxes out of a population whose gross income vector is given. A tax rule R is more equitable than a rule R′ when the after-tax income vector generated by R Lorenz dominates that generated by R′. In this paper, we present a one-parameter family of tax rules whose members are fully ranked in terms of relative equitability, for any (finite) income distribution. Copyright 2006 Blackwell Publishing Inc..
(This abstract was borrowed from another version of this item.)
|Date of creation:|
|Date of revision:|
|Note:||In : Journal of Public Economic Theory, 8(2), 283-291, 2006|
|Contact details of provider:|| Postal: |
Fax: +32 10474304
Web page: http://www.uclouvain.be/core
More information through EDIRC
When requesting a correction, please mention this item's handle: RePEc:cor:louvrp:1899. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alain GILLIS)
If references are entirely missing, you can add them using this form.